Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Theta-characteristics on algebraic curves

Author: Joe Harris
Journal: Trans. Amer. Math. Soc. 271 (1982), 611-638
MSC: Primary 14H99; Secondary 14C20, 14K25
MathSciNet review: 654853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of theta-characteristics is developed algebraically, so that it may be applied to possibly singular and/or reducible algebraic curves. The configuration of theta-characteristics on a curve is described in terms of its singularities, with applications to the geometry of plane quartic curves and the problem of Appolonius. Some results on Gorenstein local rings are appended.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99, 14C20, 14K25

Retrieve articles in all journals with MSC: 14H99, 14C20, 14K25

Additional Information

PII: S 0002-9947(1982)0654853-6
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia